Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 146, NWS Goodland, KS

May 29, 2016Gove County, Logan County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 29, 2016, 4:58 PM CDT for Gove County, Logan County, Thomas County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 4:58 PM CDT (21:58 UTC)
Expired
May 29, 2016, 5:45 PM CDT
In force
47 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Gove County, KS, Logan County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 75 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 4:58 PM CDTHAIL 112 E Russell Springs, KSUP TO QUARTER SIZE.
May 29, 5:18 PM CDTHAIL 112 Nnw The Monument Roc, KSUP TO QUARTER SIZE HAIL. MOSTLY PEA SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1620 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

803 
WUUS53 KGLD 292158
SVRGLD
KSC063-109-193-292245-
/O.NEW.KGLD.SV.W.0146.160529T2158Z-160529T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
458 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL GOVE COUNTY IN WEST CENTRAL KANSAS...
  SOUTH CENTRAL THOMAS COUNTY IN NORTHWESTERN KANSAS...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 458 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHWEST OF MONUMENT TO 12 MILES EAST OF
  RUSSELL SPRINGS...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3887 10096 3903 10121 3918 10121 3916 10092
      3895 10075 3886 10083
TIME...MOT...LOC 2158Z 306DEG 6KT 3907 10108 3893 10094 

HAIL...1.50IN
WIND...60MPH
 
$$

HUSTED
2 follow-up statements
945 
WWUS53 KGLD 292216
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM CDT SUN MAY 29 2016

KSC063-109-193-292245-
/O.CON.KGLD.SV.W.0146.000000T0000Z-160529T2245Z/
GOVE KS-THOMAS KS-LOGAN KS-
516 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WEST CENTRAL GOVE...SOUTH CENTRAL THOMAS AND NORTHEASTERN LOGAN
COUNTIES...

AT 515 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF MONUMENT TO 14 MILES SOUTH OF
OAKLEY...MOVING EAST AT 5 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC. AT 358 PM CDT...QUARTER SIZE HAIL WAS REPORTED
         12 MILES EAST OF RUSSELL SPRINGS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3887 10096 3903 10121 3918 10121 3916 10092
      3895 10075 3886 10083
TIME...MOT...LOC 2215Z 262DEG 6KT 3907 10106 3892 10089 

HAIL...1.75IN
WIND...60MPH
 
$$

HUSTED
572 
WWUS53 KGLD 292227
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM CDT SUN MAY 29 2016

KSC063-109-193-292245-
/O.CON.KGLD.SV.W.0146.000000T0000Z-160529T2245Z/
GOVE KS-THOMAS KS-LOGAN KS-
527 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WEST CENTRAL GOVE...SOUTH CENTRAL THOMAS AND NORTHEASTERN LOGAN
COUNTIES...

AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONUMENT...OR
9 MILES SOUTHWEST OF OAKLEY...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...PUBLIC. QUARTER SIZE HAIL HAS BEEN REPORTED IN PAGE CITY. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3891 10094 3903 10112 3917 10112 3916 10092
      3895 10075 3886 10083
TIME...MOT...LOC 2226Z 283DEG 10KT 3906 10101 

HAIL...1.25IN
WIND...60MPH
 
$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:29 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 29, 3:29 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
229 PM MDT SUN MAY 29 2016

.SHORT TERM...(This evening through Monday)
Issued at 217 PM MDT Sun May 29 2016

Scattered thunderstorms have developed this afternoon in
southeastern part of the area. A weak shortwave trough rotating
around the souther plains ridge has provided enough lift in the
moderately unstable and weakly sheared environment for large hail
in the strongest cores. The shear is forecast to increase a bit
this afternoon so storms will likely persist into the evening
hours as they gradually lift north with the upper forcing.

Monday will present a similar set up as today. Another shortwave
trough will rotate in during the afternoon from the southwest.
Instability however will be higher...with most of the forecast
area moderately to strongly unstable. Deep layer shear will be
similar with perhaps a slight increase as well compared to today.
As a result...think there will be another round of scattered
storms capable of producing large hail.

.LONG TERM...(Monday night through Sunday)
Issued at 151 PM MDT Sun May 29 2016

Thunderstorm activity Monday evening, some severe, will slowly wind
down Monday night as the longwave of low pressure pulls slightly
eastward overnight. The theta-e boundary that provided a focus for
thunderstorm development on Monday afternoon/evening will move off
to the east as we head into Tuesday. Another round of thunderstorm
activity will be possible on Tuesday along and ahead of a cold
front. At this time, strong thunderstorms are possible but severe
thunderstorm development will be limited. PoPs remain in the
forecast through Wednesday morning as this front will likely slow
down during the overnight hours and perhaps stall out just to the
east of the CWA. This system will move to the east late Wednesday
and into Thursday with high pressure building in to the west of the
CWA. A dry and warm pattern will persist from late Wednesday into
the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1117 AM MDT Sun May 29 2016

widely scattered thunderstorms will develop this evening and
persist into tonight due to a weak shortwave trough aloft and
instability due to surface heating. Confidence is rather low that
one of these storms will directly impact either KGLD or KMCK so
will not mention in the TAFs at this time.
Overnight...there is a low probability of low clouds and fog with
low level moisture advecting northward which could briefly reduce
flight categories at either terminal. Once again, confidence is
rather low so will leave out of the TAFs for now.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...024
LONG TERM...TL
AVIATION...024
Hazardous weather outlook, May 29, 11:41 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT SUN MAY 29 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT SUN MAY 29 2016 /1141 AM CDT SUN MAY 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE WILL BE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT.
AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE CHANCES FOR THUNDERSTORMS WILL CONTINUE FROM MONDAY INTO
TUESDAY NIGHT. AT THIS TIME...IT LOOKS LIKE SOME OF THESE STORMS
COULD BECOME SEVERE MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

In the hours before

Local storm report, May 29, 4:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
324 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             8 SSE MONUMENT          38.99N 100.93W
05/29/2016  E1.75 INCH       LOGAN              KS   PUBLIC

            PING PONG TO GOLF BALL SIZE HAIL.

&&

HILL
Special weather statement, May 29, 4:24 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
424 PM CDT SUN MAY 29 2016

KSZ014-015-292145-
THOMAS KS-SHERIDAN KS-
424 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS AND
SOUTHWESTERN SHERIDAN COUNTIES UNTIL 445 PM CDT...

AT 424 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF OAKLEY...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRINNELL AND ANGELUS.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 73 AND 75.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3913 10059 3913 10084 3926 10085 3928 10054
TIME...MOT...LOC 2124Z 266DEG 18KT 3918 10075

HUSTED
Local storm report, May 29, 4:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
338 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             PARK                    39.11N 100.36W
05/29/2016  E1.75 INCH       GOVE               KS   PUBLIC

            RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.

&&

HILL
Special weather statement, May 29, 4:42 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
442 PM CDT SUN MAY 29 2016

KSZ015-292200-
SHERIDAN KS-
442 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 500 PM CDT...

AT 441 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF SELDEN...OR 8 MILES NORTHWEST OF HOXIE...MOVING EAST
AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. NICKEL SIZE HAIL COVERING THE GROUND WAS JUST REPORTED 7
MILES SOUTH OF SELDEN.

LOCATIONS IMPACTED INCLUDE...
HOXIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3940 10067 3950 10063 3950 10039 3935 10045
TIME...MOT...LOC 2141Z 283DEG 9KT 3944 10056

HUSTED
Local storm report, May 29, 4:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
343 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             7 S SELDEN              39.44N 100.57W
05/29/2016  M0.88 INCH       SHERIDAN           KS   TRAINED SPOTTER

&&

TLYNCH
Special weather statement, May 29, 4:47 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
447 PM CDT SUN MAY 29 2016

KSZ029-292215-
GOVE KS-
447 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOVE COUNTY UNTIL
515 PM CDT...

AT 447 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF GOVE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN GOVE
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3888 10082 3888 10081 3903 10060 3884 10044
      3878 10072
TIME...MOT...LOC 2147Z 238DEG 17KT 3886 10071

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:37 PM CDTSpecial Weather StatementGLDGove38 min
May 29, 1:52 PM CDTSevere Thunderstorm WarningGLDGove38 min
May 29, 2:22 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan38 min
May 29, 2:54 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan51 min
May 29, 3:02 PM CDTSevere Thunderstorm WarningGLDSheridan43 min
May 29, 3:12 PM CDTSevere Thunderstorm WarningGLDGove48 min
May 29, 3:31 PM CDTSevere Thunderstorm WarningGLDGove, Logan44 min
May 29, 3:46 PM CDTSpecial Weather StatementGLDNorton14 min
May 29, 3:48 PM CDTFlash Flood WarningGLDGove6 hr
May 29, 3:53 PM CDTSpecial Weather StatementGLDLogan22 min
May 29, 3:55 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas50 min
May 29, 3:57 PM CDTSevere Thunderstorm WarningGLDGove48 min
May 29, 4:05 PM CDTSpecial Weather StatementGLDNorton25 min
May 29, 4:11 PM CDTSevere Thunderstorm WarningGLDGove, Logan49 min
May 29, 4:14 PM CDTSpecial Weather StatementGLDLogan16 min
May 29, 4:24 PM CDTSpecial Weather StatementGLDSheridan21 min
May 29, 4:30 PM CDTFlash Flood WarningGLDGove, Logan5 hr
May 29, 4:42 PM CDTSpecial Weather StatementGLDSheridan18 min
May 29, 4:47 PM CDTSpecial Weather StatementGLDGove28 min
May 29, 4:55 PM CDTTornado WarningGLDGove, Logan13 min
May 29, 5:19 PM CDTSpecial Weather StatementGLDThomas11 min
May 29, 5:21 PM CDTSevere Thunderstorm WarningGLDGove24 min
May 29, 5:25 PM CDTSevere Thunderstorm WarningGLDThomas35 min
May 29, 5:35 PM CDTSpecial Weather StatementGLDLogan25 min
May 29, 5:43 PM CDTFlash Flood WarningGLDLogan4 hr
May 29, 5:44 PM CDTSevere Thunderstorm WarningGLDLogan46 min
May 29, 5:45 PM CDTSpecial Weather StatementGLDGove15 min
May 29, 5:56 PM CDTSevere Thunderstorm WarningGLDThomas34 min
May 29, 6:02 PM CDTSpecial Weather StatementGLDGove28 min
May 29, 6:08 PM CDTSpecial Weather StatementGLDLogan22 min
May 29, 6:11 PM CDTSpecial Weather StatementGLDThomas19 min
May 29, 6:22 PM CDTSpecial Weather StatementGLDSherman8 min
May 29, 6:27 PM CDTSevere Thunderstorm WarningGLDGove, Logan33 min
May 29, 6:30 PM CDTSpecial Weather StatementGLDWallace15 min
May 29, 6:31 PM CDTSpecial Weather StatementGLDSherman14 min
May 29, 6:34 PM CDTSevere Thunderstorm WarningGLDGreeley41 min
May 29, 6:38 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace52 min
May 29, 6:50 PM CDTSpecial Weather StatementGLDSherman25 min
May 29, 6:57 PM CDTSpecial Weather StatementGLDLogan18 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.